MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NGEN GENERATOR; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BIOSENSE WEBSTER INC NGEN GENERATOR; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Catalog Number D138402
Medical Device Problem Code Failure to Pump (1502)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hardware investigation has begun but it has not been completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial flutter (afl) ablation procedure which included the use of a ngen generator and when immediately starting ablation, and after stopping ablation with the foot pedal, the flow rate still uses the low flow rate instead of normal high flow rate with ablating.Additional information was received which indicated that the pump stayed at 4ml of flow pre-ablation and for the entire duration of ablation.The pump never reset to baseline 2ml of flow before the next lesion start.It never achieved high flow at 15ml during ablation even as temperature approached and surpassed the max temp setting.Therefore, only power was titrated during ablation and not flow rate.There were no errors on the ngen generator nor on carto.No adverse patient consequence was reported.
 
Additional Manufacturer Narrative
It was reported that a patient underwent an atrial flutter (afl) ablation procedure which included the use of a ngen generator and when immediately starting ablation, and after stopping ablation with the foot pedal, the flow rate still uses the low flow rate instead of normal high flow rate with ablating.Additional information was received which indicated that the pump stayed at 4ml of flow pre-ablation and for the entire duration of ablation.The pump never reset to baseline 2ml of flow before the next lesion start.It never achieved high flow at 15ml during ablation even as temperature approached and surpassed the max temp setting.Therefore, only power was titrated during ablation and not flow rate.There were no errors on the ngen generator nor on carto.No adverse patient consequence was reported.Hardware investigation details: technical services performed remote evaluation of the device.Work order service report was sent to johnson & johnson medtech for evaluation.The service was declined, as the issue was not presented anymore.No further investigation on this device was performed.A device history record evaluation was performed for the finished device number 23400168fg, and no internal actions related to the reported condition were identified.As part of the quality process, the devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
NGEN GENERATOR
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
FLEX
hamatechet 2
migdal haemek
IS  
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key21981966
Report Number2029046-2025-01476
Device Sequence Number20910986
Product Code OAD
UDI-Device Identifier10846835018080
UDI-Public(01)10846835018080(11)231005
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P010068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD138402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer06/09/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NGEN PUMP, US CONFIGURATION.; UNK_CARTO 3.; UNK_QDOT MICRO.
Patient SexUnknown